MathSciNet Relay Station
MathSciNet bibliographic data
MR2297328 (2007m:46064) 46G25 (46B20)
Aron, Richard M.; Hájek, Petr Odd degree polynomials on real Banach spaces. Positivity 11 (2007), no. 1, 143–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement